MAUDE Adverse Event Report: MAQUET GMBH MEERA EU WITHOUT AUTO DRIVE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA EU WITHOUT AUTO DRIVE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 15th june 2024, getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, unintended movement of the table occurred without activating the control, which led to the patient partially slipping off the table top.Fortunately, the staff managed to restrain the patient and prevent the fall.The issue occurred during laparoscopic bilateral inguinal hernia procedure on the anesthetized patient and resulted in a delay.No malfunction was detected during initial inspection performed by a getinge technician and further analysis is required.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion of the table leading to change in the patient position, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Initial reporter: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, unintended movement of the table occurred without activating the control, which led to the patient partially slipping off the table top.Fortunately, the staff managed to restrain the patient and prevent the fall.The issue occurred during a laparoscopic bilateral inguinal hernia procedure on the anesthetized patient and resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion of the table leading to a change in the patient's position, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, unintended movement of the table occurred without activating the control, which led to the patient partially slipping off the table top.Fortunately, the staff managed to restrain the patient and prevent the fall.The issue occurred during a laparoscopic bilateral inguinal hernia procedure on the anesthetized patient and resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion of the table leading to a change in the patient's position, was to reoccur.The affected device was evaluated by a getinge technician, and no malfunction of the table was identified.During testing, the operating table¿s functions were checked and considered up to the specification.Additionally, the logs for errors were reviewed, unfortunately, the data is incomplete and no errors were recorded.It was impossible to confirm if the patient was secured by straps.The remote controller location during the incident cannot be verified so the cause of the accidental button press is not excluded.No part was replaced and the device was restored to full working order and returned to service.Based on the investigation, it was concluded that at the time of the incident, the devices were being used for the patient's treatment and therefore were directly involved in the reported event.Since the operating table malfunction was not found, it was determined that the getinge device did not fail to perform according to its specified functions.A review of the received customer product complaints revealed that there were no injuries to a user nor a patient or operator when this particular incident occurred.The customer does not have a maintenance contract and the preventive maintenance on the table has never been performed by getinge.The investigated case was reviewed, all possibilities for root cause analysis have been exhausted, and no failure being detected during service.No affected parts and no errors were found in the system logs.The failure was non-reproducible and did not reoccur for over eight months.In summary and as a result of the root cause evaluation, it can be concluded that the root cause of the reported issue namely the unintended motion of the table leading to a change in the patient's position, as well as the malfunction of the getinge device, could not be confirmed.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.E1h event site postal code: (b)(6).The correction of b5 describe event or problem, d4 catalog #, d4 unique identifier (udi) #, e1 event site address line 2, h4 device manufacture date fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: on 15th june 2024, getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, unintended movement of the table occurred without activating the control, which led to the patient partially slipping off the tabletop.Fortunately, the staff managed to restrain the patient and prevent the fall.The issue occurred during laparoscopic bilateral inguinal hernia procedure on the anesthetized patient and resulted in a delay.No malfunction was detected during initial inspection performed by a getinge technician and further analysis is required.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion of the table leading to change in the patient position, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, unintended movement of the table occurred without activating the control, which led to the patient partially slipping off the tabletop.Fortunately, the staff managed to restrain the patient and prevent the fall.The issue occurred during a laparoscopic bilateral inguinal hernia procedure on the anesthetized patient and resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion of the table leading to a change in the patient's position, was to reoccur.Previous d4 catalog #: 720001b0.Corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous e1 event site address line 2: (b)(6).Corrected e1 event site address line 2: event site address line 2: (b)(6).Previous h4 device manufacture date: 01/05/2023.Corrected h4 device manufacture date: 09/05/2023.Previous h6 component codes: others|insufficient information||4776.Corrected h6 component codes: others|part/component/sub-assembly term not applicable||4755.

Brand Name
MEERA EU WITHOUT AUTO DRIVE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19622390
Report Number8010652-2024-00071
Device Sequence Number6359730
Product Code FQO
UDI-Device Identifier04046768124332
UDI-Public(01)04046768124332(11)230509
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number720001B0
Device Catalogue Number720001B0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown